Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 142, NWS Norman, OK

April 21, 2017Custer County, Washita County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 21, 2017, 3:49 AM CDT for Custer County, Washita County, Oklahoma. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 21, 2017, 3:49 AM CDT (08:49 UTC)
Expired
Apr 21, 2017, 4:30 AM CDT
In force
41 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Custer County, OK, Washita County, OK

The radar

The Altus AFB radar (KFDR), 113 km from the middle of the area, began a volume at 08:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 21, 4:29 AM CDTHAIL 12 Wsw Weatherford, OKREPORT RECEIVED VIA MPING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 20, 9:33 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 8.8 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2017-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2017-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
909 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
350 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted.

974 
WUUS54 KOUN 210849
SVROUN
OKC039-149-210930-
/O.NEW.KOUN.SV.W.0142.170421T0849Z-170421T0930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
349 AM CDT FRI APR 21 2017

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Eastern Washita County in western Oklahoma...
  Southeastern Custer County in western Oklahoma...

* Until 430 AM CDT

* At 349 AM CDT, a severe thunderstorm was located near Cordell,
  moving northeast at 25 mph.

  HAZARD...Half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Damage to vehicles is expected. 

* Locations impacted include...
  Weatherford, Clinton, Cordell, Arapaho, Dill City, Corn and Bessie.

This includes Interstate 40 between mile markers 63 and 82.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3517 9901 3526 9918 3563 9892 3558 9876
      3548 9863
TIME...MOT...LOC 0849Z 214DEG 22KT 3528 9904 

HAIL...1.25IN
WIND...<50MPH
 
$$

MAHALE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 12:46 AM CDT, 3 hours 3 minutes earlier.

Area forecast discussion, Apr 21, 12:46 AM CDT, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1246 AM CDT Fri Apr 21 2017

.DISCUSSION...
The 06Z aviation discussion follows....

&&

.AVIATION...
Numerous thunderstorms, several severe, have developed north of a
stalled front (that was from near KAQR-KADM-KSPS at 0540Z). There
are many different scenarios that may occur overnight into Friday,
making the forecast extremely difficult. The HRRR model has, for
several hours, latched onto the idea that a convective system will
form over the Panhandles around 0800-0900Z, then sweep east across
Oklahoma early Friday morning as a squall line. Since this is
plausible, and consistent, have opted to include a modified
version of this forecast in the TAFs. If the convective complex
fails to form, or forms later than expected, the TAFs will need to
be modified accordingly.

The front itself is expected to move back north a short distance
during the day Friday (although if the squall line forms as
expected, it will be forced back south by early afternoon). A
reinforcing surge of cool air will then push the front southeast
late Friday afternoon and evening. This will likely generate new
thunderstorms across the eastern half of Oklahoma, some severe,
which will move out of southeast Oklahoma late in the evening.

Winds will be highly erratic overnight, especially in the vicinity
of thunderstorms.

CmS
&&

.PREV DISCUSSION... /issued 647 PM CDT Thu Apr 20 2017/

DISCUSSION...
The 00Z aviation discussion follows....

AVIATION...
A stalled front from near KADH west-southwest to KSPS will move
little through about 21/2100Z. Numerous showers and thunderstorms
are expected to form by 21/0300Z near/north of the front over
western Oklahoma and north Texas. These storms will then expand
and spread east-northeast as the evening/night progresses, with a
few areas of torrential rain and hail. Strong winds will also be
a concern overnight with the stronger storms. The storms will
likely be so widespread tomorrow morning that some of the TAFs
have prevailing storms with TEMPO "no significant weather", which
is the reverse of the normal forecast pattern. As the front gets a
shove from the north late tomorrow afternoon, mainly after
21/2100Z, winds will turn more northerly and increase at most
sites. The showers and storms should move out of central/western
Oklahoma a few hours after the end of this forecast period
(22/0000Z).

The ceiling and visibility forecasts are very low confidence,
because the widespread convection is expected to produce numerous
exceptions to the "rule" in the forecasts. Winds should be close
to the forecasts, except near the stronger storms that will
produce their own temporary wind fields.

CmS

PREV DISCUSSION... /issued 258 PM CDT Thu Apr 20 2017/

DISCUSSION...
Increased POPS across most of the forecast area (overnight and
Friday morning), especially southwest Oklahoma. Also added a few
counties across southwest Oklahoma, including the cities of
Lawton, Duncan, and Paul Valley to the Flood Watch.

A cold front continues a slow southward push this afternoon,
and is currently located from near Seminole to Pauls Valley to
Duncan and Wichita Falls.  The airmass ahead of the front is
rather warm with dewpoint temperatures in the mid to upper 60s.

A few storms may develop along or just behind the front late
this afternoon/early evening, but storm coverage should be
isolated. If storms can form, severe weather is certainly
possible.

By mid to late evening, scattered to widespread showers and
thunderstorms are expected to develop. The first storms may
form across southwest and west central Oklahoma. Elevated
instability and effective shear will support some rotating storms
which will enhance the risk of large hail. Several rounds of
precipitation may occur, and this may result in flooding and flash
flooding, especially overnight into Friday morning.

On Friday, the cold front is expected to drift northward during
the day in response to an approaching trough. How far north the
front will lift remains uncertain. Regardless, severe weather
chances will remain until the front pushes back southward late
Friday afternoon and night.

Cool and dry weather is expected this weekend with warmer
temperatures returning early next week. Storm chances will
increase again by late next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  46  60  41  68 /  30  10   0   0
Hobart OK         45  63  40  69 /  10   0   0   0
Wichita Falls TX  48  64  42  71 /  20  10   0   0
Gage OK           41  60  37  69 /  20   0   0   0
Ponca City OK     44  58  38  67 /  60  10   0   0
Durant OK         50  62  43  70 /  70  10   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through this evening for OKZ007-008-012-013-018>020-
     023>031-038>040.

TX...None.
&&

23/03/23
Hazardous weather outlook, Apr 20, 11:28 PM CDT, 4 hours 21 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
1128 PM CDT Thu Apr 20 2017

OKZ004>048-050>052-TXZ083>090-220430-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1128 PM CDT Thu Apr 20 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western
north Texas.

.DAY ONE...Overnight...

.Thunderstorms...
There is a Slight Risk of severe thunderstorms overnight into
Friday morning.

Location...
The Slight Risk covers locations south and west of a line
extending from Arnett to Stillwater to Ada, Oklahoma. The Slight
Risk includes all of western north Texas. A Marginal Risk exists
elsewhere, except for far northern Oklahoma.

Timing...
Severe thunderstorms are expected to continue through the
overnight hours.

Impacts...
Hail up to the size of tennis balls will be the primary threat.
Winds exceeding 60 mph will also be possible.

Discussion...
Scattered to numerous storms will continue to persist through
Friday morning. Some storms will be severe storms, especially in
the slight risk area. Damaging hail and heavy rain will be the
primary hazards.

.Spotter and emergency management statement...
Storm spotter groups and emergency management personnel across
the risk areas should prepare for possible severe weather
operations this evening and overnight.

.Heavy Rainfall...
Thunderstorms may repeatedly develop over the same areas overnight
and lead to excessive rain totals. The main area of concern will
be locations near Oklahoma city, Kingfisher, and Enid, and points
east through late Friday morning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.Thunderstorms...
Severe storms will remain possible throughout the day on Friday
into Friday evening. An Enhanced Risk of severe storms will exist
for locations south and east of a line extending from Stillwater
and El Reno, to Chickasha Oklahoma, to Henrietta Texas. Damaging
hail and wind gusts will be the primary threats, but there will
also be a low tornado threat mainly across south- central and
southeast parts of Oklahoma.

Thunderstorm chances return next Wednesday, with severe storms
possible.

.Heavy Rainfall...
Significant rainfall totals appear possible through early Friday
evening. At this time, it appears that the heaviest rain will
fall over the northeast half of Oklahoma which could lead to
flooding of low-lying and poor drainage areas.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

Mahale

In the hours before

Special weather statement, Apr 21, 2:50 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
250 AM CDT FRI APR 21 2017

OKZ025-029-210815-
Oklahoma OK-Cleveland OK-
250 AM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR southern Oklahoma and
northwestern Cleveland Counties Until 315 AM CDT...

AT 247 AM CDT, strong thunderstorms were along a line extending from
near Oklahoma City to 5 miles east of Mustang, moving east at 40 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 40 MPH...

Locations impacted include...
Oklahoma City, Moore, Midwest City, Del City, Bethany, Choctaw, Warr
Acres, The Village, Harrah, Spencer, Nichols Hills, Jones, Nicoma
Park, Valley Brook, Tinker Air Force Base, Forest Park, Woodlawn
Park, Lake Aluma, Smith Village and The Capitol.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3536 9724 3535 9767 3556 9767 3559 9725
      3548 9721
TIME...MOT...LOC 0747Z 270DEG 36KT 3553 9761 3538 9762

MAHALE
Special weather statement, Apr 21, 3:13 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
313 AM CDT FRI APR 21 2017

OKZ026-210845-
Lincoln OK-
313 AM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR central Lincoln County Until 345
AM CDT...

AT 312 AM CDT, strong thunderstorms were along a line extending from
near Warwick to 4 miles southeast of Wellston to 9 miles northeast of
Harrah, moving east at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...

Locations impacted include...
Chandler, Davenport, Wellston, Sparks, Warwick and Kendrick.

This includes Interstate 44 between mile markers 157 and 175.

LAT...LON 3582 9675 3565 9671 3552 9676 3555 9707
      3563 9706 3573 9708
TIME...MOT...LOC 0812Z 264DEG 30KT 3570 9703 3563 9702 3557 9704

KURTZ
Special weather statement, Apr 21, 3:15 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
315 AM CDT FRI APR 21 2017

OKZ025-026-029-030-210845-
Oklahoma OK-Pottawatomie OK-Cleveland OK-Lincoln OK-
315 AM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Oklahoma...
northwestern Pottawatomie...northeastern Cleveland and southern
Lincoln Counties Until 345 AM CDT...

AT 314 AM CDT, strong thunderstorms were along a line extending from
near Choctaw to near Oklahoma City to near Stanley Draper Lake,
moving east at 45 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...

Locations impacted include...
Northeastern Norman, Midwest City, Shawnee, Choctaw, Harrah, McLoud,
Jones, Nicoma Park, Prague, Meeker, Johnson, Sparks, Stella, Stanley
Draper Lake, Dale, Newalla, northern Lake Thunderbird, Bethel Acres
and Aydelotte.

This includes the following highways...
 Interstate 40 between mile markers 163 and 191.
 Interstate 240 between mile markers 14 and 16.

LAT...LON 3564 9672 3548 9669 3530 9693 3529 9742
      3540 9733 3553 9730
TIME...MOT...LOC 0814Z 255DEG 40KT 3548 9722 3541 9723 3532 9733

KURTZ
Special weather statement, Apr 21, 3:30 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
330 AM CDT FRI APR 21 2017

OKZ014-021-210900-
Roger Mills OK-Beckham OK-
330 AM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR south central Roger Mills and
northwestern Beckham Counties Until 400 AM CDT...

AT 328 AM CDT, a strong thunderstorm was located 5 miles southeast of
Sweetwater, moving east at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...

Locations impacted include...
Sweetwater and Berlin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3530 9989 3541 9995 3552 9966 3533 9957
TIME...MOT...LOC 0828Z 252DEG 22KT 3537 9985

MAHALE
Special weather statement, Apr 21, 3:32 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
332 AM CDT FRI APR 21 2017

OKZ014-016-021-210900-
Roger Mills OK-Beckham OK-Custer OK-
332 AM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Roger Mills...
northeastern Beckham and west central Custer Counties Until 400 AM
CDT...

AT 331 AM CDT, a strong thunderstorm was located 8 miles northwest of
Elk City, moving northeast at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3545 9951 3554 9964 3574 9935 3570 9922
      3559 9913
TIME...MOT...LOC 0831Z 234DEG 29KT 3551 9951

MAHALE
Special weather statement, Apr 21, 3:38 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
338 AM CDT FRI APR 21 2017

OKZ026-210900-
Lincoln OK-
338 AM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR east central Lincoln County Until
400 AM CDT...

AT 336 AM CDT, strong thunderstorms were along a line extending from
3 miles southeast of Kendrick to near Davenport to 5 miles northeast
of Sparks, moving east at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...

Locations impacted include...
Stroud and Davenport.

This includes Interstate 44 between mile markers 174 and 182.

LAT...LON 3561 9674 3567 9678 3577 9677 3581 9662
      3562 9662
TIME...MOT...LOC 0836Z 254DEG 32KT 3574 9674 3569 9674 3564 9673

KURTZ

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 9:53 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson52 min
Apr 20, 10:10 PM CDTSpecial Weather StatementOUNGreer50 min
Apr 20, 10:37 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman38 min
Apr 20, 10:47 PM CDTSpecial Weather StatementOUNKiowa43 min
Apr 20, 11:08 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman67 min
Apr 20, 11:23 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa52 min
Apr 20, 11:28 PM CDTSpecial Weather StatementOUNCuster47 min
Apr 20, 11:29 PM CDTSpecial Weather StatementOUNWashita46 min
Apr 20, 11:46 PM CDTSevere Thunderstorm WarningOUNCuster, Washita44 min
Apr 20, 11:53 PM CDTSpecial Weather StatementOUNCanadian37 min
Apr 21, 12:00 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa45 min
Apr 21, 12:08 AM CDTSevere Thunderstorm WarningOUNCotton, Tillman53 min
Apr 21, 12:10 AM CDTSevere Thunderstorm WarningOUNGrant34 min
Apr 21, 12:15 AM CDTSevere Thunderstorm WarningOUNBlaine45 min
Apr 21, 12:17 AM CDTSpecial Weather StatementOUNGarfield, Noble43 min
Apr 21, 12:25 AM CDTSevere Thunderstorm WarningOUNCuster17 min
Apr 21, 12:27 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher33 min
Apr 21, 12:36 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche39 min
Apr 21, 1:06 AM CDTSpecial Weather StatementOUNLogan24 min
Apr 21, 1:09 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne28 min
Apr 21, 1:12 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady29 min
Apr 21, 1:13 AM CDTSpecial Weather StatementOUNCanadian32 min
Apr 21, 2:12 AM CDTRiver Flood WarningOUNPottawatomie, Seminole24 hr
Apr 21, 2:12 AM CDTSpecial Weather StatementOUNOklahoma33 min
Apr 21, 2:22 AM CDTSpecial Weather StatementOUNCanadian23 min
Apr 21, 2:36 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma39 min
Apr 21, 2:50 AM CDTSpecial Weather StatementOUNOklahoma25 min
Apr 21, 3:13 AM CDTSpecial Weather StatementOUNLincoln32 min
Apr 21, 3:15 AM CDTSpecial Weather StatementOUNPottawatomie30 min
Apr 21, 3:30 AM CDTSpecial Weather StatementOUNBeckham30 min
Apr 21, 3:32 AM CDTSpecial Weather StatementOUNRoger Mills28 min
Apr 21, 3:38 AM CDTSpecial Weather StatementOUNLincoln22 min
Apr 21, 3:47 AM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills43 min
Apr 21, 3:52 AM CDTSpecial Weather StatementOUNSeminole8 min
Apr 21, 4:02 AM CDTSevere Thunderstorm WarningOUNCuster, Washita43 min
Apr 21, 4:23 AM CDTSevere Thunderstorm WarningOUNDewey25 min
Apr 21, 4:27 AM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills24 min
Apr 21, 4:33 AM CDTSpecial Weather StatementOUNWoods27 min
Apr 21, 4:38 AM CDTSpecial Weather StatementOUNBlaine, Caddo37 min
Apr 21, 4:41 AM CDTSpecial Weather StatementOUNCuster34 min
Apr 21, 4:54 AM CDTSpecial Weather StatementOUNWoods36 min
Apr 21, 5:03 AM CDTSpecial Weather StatementOUNHarper27 min
Apr 21, 5:09 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady37 min
Apr 21, 5:11 AM CDTSevere Thunderstorm WarningOUNEllis, Harper49 min
Apr 21, 5:12 AM CDTSpecial Weather StatementOUNCuster33 min
Apr 21, 5:24 AM CDTSpecial Weather StatementOUNGrady36 min
Apr 21, 5:41 AM CDTSevere Thunderstorm WarningOUNCaddo, Grady27 min
Apr 21, 5:50 AM CDTSpecial Weather StatementOUNCanadian25 min
Apr 21, 5:52 AM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward38 min
Apr 21, 6:32 AM CDTSpecial Weather StatementOUNWoodward28 min
Apr 21, 6:43 AM CDTSpecial Weather StatementOUNOklahoma32 min
Apr 21, 6:53 AM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma15 min
Apr 21, 7:16 AM CDTSpecial Weather StatementOUNKingfisher29 min
Apr 21, 7:21 AM CDTSpecial Weather StatementOUNOklahoma24 min
Apr 21, 7:29 AM CDTAreal Flood AdvisoryOUNCanadian, Kingfisher, Logan, Oklahoma3 hr
Apr 21, 7:45 AM CDTSpecial Weather StatementOUNLogan30 min
Apr 21, 7:47 AM CDTSpecial Weather StatementOUNBeckham, Custer, Washita28 min
Apr 21, 7:51 AM CDTSpecial Weather StatementOUNCleveland24 min
Apr 21, 8:05 AM CDTFlash Flood WarningOUNCanadian, Logan, Oklahoma4 hr
Apr 21, 8:14 AM CDTSpecial Weather StatementOUNWashita31 min
Apr 21, 8:15 AM CDTSpecial Weather StatementOUNCleveland30 min
Apr 21, 8:19 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain26 min
Apr 21, 8:35 AM CDTAreal Flood AdvisoryOUNBlaine, Caddo3 hr
Apr 21, 8:35 AM CDTSpecial Weather StatementOUNPottawatomie25 min
Apr 21, 8:42 AM CDTFlash Flood WarningOUNCanadian, Kingfisher3 hr
Apr 21, 8:42 AM CDTSpecial Weather StatementOUNCanadian33 min
Apr 21, 8:49 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady, Kingfisher, Logan, Oklahoma41 min
Apr 21, 8:57 AM CDTSpecial Weather StatementOUNCaddo, Comanche, Grady33 min
Apr 21, 9:04 AM CDTSpecial Weather StatementOUNPottawatomie26 min
Apr 21, 9:16 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Cleveland, Grady, Logan, McClain and 1 more59 min
Apr 21, 9:31 AM CDTSpecial Weather StatementOUNComanche, Cotton, Stephens44 min
Apr 21, 9:32 AM CDTFlash Flood WarningOUNLincoln, Logan, Oklahoma2 hr
Apr 21, 9:42 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Grady, Lincoln, McClain, Pontotoc and 2 more63 min
Apr 21, 10:17 AM CDTAreal Flood AdvisoryOUNLincoln, Pottawatomie, Seminole118 min
Apr 21, 10:43 AM CDTSpecial Weather StatementOUNHughes, Pontotoc, Seminole47 min
Apr 21, 11:05 AM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc, Seminole40 min
Apr 21, 12:01 PM CDTAreal Flood WarningOUNLincoln, Logan, Oklahoma3 hr
Apr 21, 12:49 PM CDTAreal Flood WarningOUNBlaine, Caddo, Canadian, Kingfisher, Oklahoma116 min
Apr 21, 12:57 PM CDTFlash Flood WarningOUNPayne3 hr
Apr 21, 1:43 PM CDTSpecial Weather StatementOUNPayne17 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.